Ask Dr. Gott: Bone density dropping despite meds Bone density d...
Join the discussion below, or Read more at Monterey County Herald.
#1 Dec 12, 2008
Did you really just recommend Calcitonin to someone? The drug is a joke, and you're a quack
#2 Oct 27, 2011
Unfortunately bone density dropping is a common side effect of those who are taking medication, such as Fosamax. It is also a major point in many Fosamax Lawsuits. http://www.fosamaxfemurfracturelawsuit.com
#4 Sep 20, 2012
There are several types of osteoporosis drugs. Bisphosphonates such as Fosamax work on slowing down the rate of bone breakdown, as opposed to anabolics promote bone growth. Fosamax, however, has been linked to more fractures, specifically at the thighs/thighbone, which is an ironic side effect of an anti-bone-degeneration drug. It helps to know whre a patient stands against this potential risk, visit http://www.fosamax-lawsuit.net for weekly updates.
Add your comments below
|Stage 4 Bone Cancer (Jan '07)||Jan 28||Jeanne||178|
|Not just pets: Dogs, cats may show way to bette... (May '16)||May '16||Dumb Animals||2|
|Knee pain leads to bone cancer diagnosis (May '14)||Feb '15||Website Operator||9|
|Eminem Grants Terminally Ill Fan's Wish (Jan '15)||Feb '15||Soccer Blast||2|
|Eminem Grants Terminally Ill Fan's Last Wish (Jan '15)||Jan '15||Church Lady||2|
|City Council members may be individually liable... (Jul '14)||Jul '14||QUITTNER on July ...||2|
|Fluoridation of drinking water supplies: tappin... (Mar '14)||Mar '14||NuNe4Me||2|
Find what you want!
Search Bone Cancer Forum Now
Copyright © 2017 Topix LLC